MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 32 SIZE L +4

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 32 SIZE L +4
Model Number 01.29.206
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/09/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 september 2021: lot 2009397: (b)(4) items manufactured and released on 19-jan-2021.Expiration date: 2026-01-07.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event another device involved: batch review performed on 02 september 2021: liner: mpact 01.32.3241hct flat pe hc liner ø32/d (k103721) lot.2013100: (b)(4) items manufactured and released on 13-jan-2021.Expiration date: 2025-12-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner 1 month and a half after the primary surgery.The surgery was completed successfully.

Brand Name
MECTACER BIOLOX DELTA CERAMIC BALL HEAD 12/14 32 SIZE L +4
Common Device Name
CERAMIC BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12431479
Report Number3005180920-2021-00710
Device Sequence Number3308735
Product Code LZO
UDI-Device Identifier07630030809170
UDI-Public07630030809170
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/07/2026
Device Model Number01.29.206
Device Catalogue Number01.29.206
Device Lot Number2009397
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2021
Initial Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;